Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Itchy scalp, palms, feet after bleach, swelling from hair line. Causes ?

My haridresser used a bleach Saturday. during the process my my scalp , palms and soles of my feet itched insainly. The following day I noticed a swelling across my forehead from my hair line down about an inch, it bumped out all the way across. The next day the swelling had moved down to between my eyebrows. Then on Monday I still had a little swelling in the same area. Today the swelling is gone but the skin feels rough like it has been stretched out. What caused this reaction and how damaging is it. I do not plan on letting her use that same bleach again although it was the third time she used it.
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  670
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi all the symptoms points to the diagnosis of irritant contact can be cured by antihistamine.antibiotic and application of momate-f ointment can cure it.bleaching agent should be stopped
Answered: Tue, 27 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor